# SDR R61A20158210549

- Difficulty date: August 21, 2015
- Submitted: August 23, 2015
- Operation: Air carrier
- Aircraft: N163HQ
- Make and model: Emb ERJ 190-200 IGW
- Aircraft serial: 19000255
- Aircraft time: 13,220 hours, 8,702 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 17063700411
- Condition: Dented
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACFT WAS IN FOR HEAVY CHECK, FOUND ON VERTICAL STABILIZER RT SIDE SKIN DAMAGED BETWEEN PANEL 323NR AND 323MR.  MAINTENANCE CUTOUT DAMAGED SKIN AND REPAIRED IAW ETD2015-190-072480 DATED 8/7/15, PN 170-63700-411.
